# SDR CA190617014

- Difficulty date: June 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 70851031
- Condition: Faulty
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT RECEIVED WING OVHT WARNING MESSAGE ON LEFT WING, RAN QRH, MSG DID NOT CLEAR, RETURNED TO FIELD, AFTER LANDING RECEIVED ANTI-ICE DUCT WARNING MSG.   CORRECTIVE ACTION: REMOVED AND REPLACED APU CHECK VALVE PER 36-19-03. (TC# 20190617014)
